MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE, RECERTIFIED
Model Number 380689-03
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer contacted intuitive surgical, inc.(isi) technical service engineer (tse) and reported the surgeon side console (ssc) right side had no image.Site informed that the vision side cart (vsc) showed both left and right image.Tse reviewed live logs but did not find any related error regarding the issue.The customer hard power cycled but the issue was not resolved.Site was continuing surgery using 2d vision.Isi field service engineer (fse) was dispatched to site to further troubleshoot.The procedure was completing as planned with no reported injury.Isi followed up with the initial reporter and obtained the following additional information: the type of da vinci-assisted surgical procedure was performed by the surgeon was robotic abdominoperineal resection (apr).The procedure took place at 10:00 am.It was completed successfully despite the absence of an image on the right side of the high-resolution stereo viewer (hrsv).Refer to section a for additional information.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced both of the high-resolution stereo viewers (hrsv).The system was tested and verified as ready for use.Isi did not receive a da vinci product involved with this complaint to perform failure analysis.
 
Additional Manufacturer Narrative
The high-resolution stereo viewer (hrsv) monitor was returned for failure analysis and the reported issue was replicated.In logs no data was found to indicate that the fault had occurred the field.Upon visual inspection no issues were found that would be related to the reported event.The monitor was installed and tested on the test system.It powered on showing a blank screen.As a result of these findings, failure analysis was able to conclude that an electrical component issue in the monitor was found to be the root cause of the reported failure.The second hrsv monitor was returned for failure analysis, and the reported issue was not replicated or confirmed.In logs no data was found to indicate that the fault had occurred the field.Upon visual inspection, no issues were found that would be related to the reported event.The monitor was installed on our test system.Started up without any errors.The image quality was sharp, no noise, and not tinted.Then 10 power cycles were performed, and the system works normally without any issues.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
SURGEON SIDE CONSOLE, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22368490
Report Number2955842-2025-28144
Device Sequence Number19930750
Product Code NAY
UDI-Device Identifier00886874110782
UDI-Public(01)00886874110782
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380689-03
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age74 YR
Patient SexFemale
Patient Weight50 KG